# SDR SWAA2014100332593

- Difficulty date: September 17, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 40,753 hours, 23,835 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A83353R
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG INNER GEAR DOOR CRACKED AT AFT HINGE.  REPAIRED DOOR IAW AMM.
